# SDR ASAA2014102309479

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,568 hours, 496 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO CIRCUIT BREAKERS WERE OBSERVED TRIPPED DURING CRUISE FLIGHT, FL280, M78, CAPTAINS MAP DU SHOWED AMBER VTK FLAG FOLLOWED BY BLANKING OF BOTH FMC CDU'S, CAPTAINS SIDE MAP DU THEN BLANKED, FOLLOWED BY LOSS OF VNAV W/ AUTO PILOT "A" ENGAGED.  THIS CONDITION PERSISTED FOR APPROXIMATELY 10-15 SECS.  FOLLOWED BY FULL SYS SELF RESTORATION, WITH ALL SYSTEMS RECOVERING TO NORMAL OPERATION WITHOUT INTERVENTION. NO QRH ITEMS WERE PERFORMED.  ACFT GROUNDED. GROUND VERIFICATION TESTS NR 1 & NR 2 FCM SYSTEMS OPS CK NORMAL IAW MM 34-61-00-710-801.  DFCS LRU INTERFACE FMC GROUP 34 BITE CKS NORMAL. DFCS LAND VERIFY GROUP 49 BITE CHECKS NORMAL IAW MM 22-11-00.  ACFT REMAINS CAT IIIA AUTOLAND / HGS QUALIFIED.  STATUS SCREW REFLECTS.
